# SDR ASOA03204

- Difficulty date: May 10, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341933
- Condition: Inoperative
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE COCKPIT EMERGENCY ESCAPE HATCH OUT HANDLE WOULD NOT DEPLOY.  MAINTENANCE REMOVED AND REPLACED THE COCKPIT EMERGENCY ESCAPE HATCH OUTER HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
